# SDR AALA202509256714

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 67,737 hours, 28,592 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Hose
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  FLIGHT ATTENDANT REPORTED STRONG ODOR ON TAKEOFF AND ON CLIMB OUT, THAT SMELLED LIKE DIRTY SOCKS.  GOT BETTER IN CRUISE AND WORSE ON DESCENT.  FOUND LEAKING GREY WATER HOSE ABOVE LT RECIRCULATING FAN FILTER. REMOVE AND REPLACED HOSE (AALA202509256714), LT RECIRCULATING FAN FILTER (AALA202509259393), AND INSULATION (AALA202509257830 ) UNDERNEATH.  CLEANED AREA (AALA202509257742) AND RECIRCULATING FAN, IAW AMM 21-25-01, & AFMM 20-12-12. ACCOMPLISHED SOF TROUBLESHOOTING CARD 08L00021001. CONFIRMED NO SOF AFTER WORK ACCOMPLISHMENT.
